Alert archive / Tennessee / Freeze Warnings in 2012

Freeze Warning 3, NWS Memphis, TN

November 7, 20124 states

NWS Memphis, TN issued this freeze warning at Nov 7, 2012, 3:00 PM CST for 4 states. It took effect at Nov 8, 2012, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2012, 3:00 PM CST (21:00 UTC)
In effect from
Nov 8, 2012, 12:00 AM CST
Expired
Nov 8, 2012, 8:00 AM CST
In force
8 hr
Issued by
NWS Memphis, TN
All 50 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 46 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1879 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WWUS74 KMEG 072100
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CST WED NOV 7 2012

...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE
MIDSOUTH WITH FROST DEVELOPING...

.COLD HIGH PRESSURE WILL SETTLE ACROSS THE MIDSOUTH TONIGHT WILL
CLEARING SKIES. THIS WILL ALLOW LOW TEMPERATURES TO FALL INTO THE
UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS
TO RESULT IN THE FORMATION OF FROST.

ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>006-009-TNZ001>004-
019>021-048>055-089>092-081030-
/O.NEW.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-
PRENTISS-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-
TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...CORINTH...
IUKA...BOONEVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...
LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
300 PM CST WED NOV 7 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY. 

* TEMPERATURE...28 TO 32 DEGREES.

* TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL
  VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND 
  WIDESPREAD FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ035-036-048-049-058-MSZ001-007-008-010>017-020>024-TNZ088-
081030-
/O.NEW.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-TUNICA-TATE-
COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-
TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-SHELBY-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE...
BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON
300 PM CST WED NOV 7 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS
  TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES.

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND 
  AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
3 follow-up statements
918 
WWUS74 KMEG 080357
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
957 PM CST WED NOV 7 2012

...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS
THE MIDSOUTH WITH FROST DEVELOPING...

.COLD HIGH PRESSURE WILL SETTLE ACROSS THE MIDSOUTH TONIGHT WITH
MOSTLY CLEAR SKIES. THIS WILL ALLOW LOW TEMPERATURES TO FALL INTO
THE UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS
TO RESULT IN THE FORMATION OF FROST.

ARZ035-036-MSZ001-008-012>017-020>024-TNZ088-081200-
/O.UPG.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/
/O.EXA.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/
CROSS-CRITTENDEN-DESOTO-TATE-PANOLA-LAFAYETTE-UNION-PONTOTOC-
LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
SHELBY-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...SOUTHAVEN...
OLIVE BRANCH...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
957 PM CST WED NOV 7 2012

...FREEZE WARNING IN EFFECT UNTIL 8 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM CST THURSDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS
  TEMPERATURES DROP TO BETWEEN 30 AND 34 DEGREES.

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL
  VEGETATION WILL BE EXPOSED TO FREEZING TEMPERATURES ALONG WITH
  WIDESPREAD FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>006-009-TNZ001>004-
019>021-048>055-089>092-081200-
/O.CON.KMEG.FZ.W.0003.121108T0600Z-121108T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-
PRENTISS-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-
TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...CORINTH...
IUKA...BOONEVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...
LEXINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
957 PM CST WED NOV 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

* TEMPERATURE...28 TO 32 DEGREES.

* TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND 
  WIDESPREAD FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ048-049-058-MSZ007-010-011-081200-
/O.CON.KMEG.FR.Y.0010.121108T0600Z-121108T1400Z/
ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN-
INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA...
CLARKSDALE
957 PM CST WED NOV 7 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS 
  TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES. 

* TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND 
  AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JLH
571 
WWUS74 KMEG 081022
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CST THU NOV 8 2012

...NEAR OR BELOW FREEZING TEMPERATURES EXPECTED THIS MORNING ACROSS
THE MIDSOUTH WITH FROST DEVELOPING...

.COLD HIGH PRESSURE HAS SETTLED ACROSS THE MIDSOUTH THIS MORNING WITH
MOSTLY CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE
UPPER 20S TO THE MIDDLE 30S THAT WILL COMBINE WITH LIGHT WINDS TO
RESULT IN THE FORMATION OF FROST.

ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009-
012>017-020>024-TNZ001>004-019>021-048>055-088>092-081400-
/O.CON.KMEG.FZ.W.0003.000000T0000Z-121108T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-
MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-
TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-
FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...KENNETT...
CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...
BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...
ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
422 AM CST THU NOV 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE...28 TO 32 DEGREES.

* TIMING...THIS MORNING THROUGH 8 AM.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED TO BELOW FREEZING TEMPERATURES AND 
  WIDESPREAD FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ048-049-058-MSZ007-010-011-081400-
/O.CON.KMEG.FR.Y.0010.000000T0000Z-121108T1400Z/
ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN-
INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA...
CLARKSDALE
422 AM CST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST WILL OCCUR AS 
  TEMPERATURES DROP TO BETWEEN 33 AND 35 DEGREES. 

* TIMING...THIS MORNING THROUGH 8 AM.

* IMPACTS...TENDER PLANTS AND REMAINING UNHARVESTED AGRICULTURAL 
  VEGETATION WILL BE EXPOSED TO NEAR FREEZING TEMPERATURES AND 
  AREAS OF FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
255 
WWUS74 KMEG 081400
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
800 AM CST THU NOV 8 2012

ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009-
012>017-020>024-TNZ001>004-019>021-048>055-088>092-081500-
/O.EXP.KMEG.FZ.W.0003.000000T0000Z-121108T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-DUNKLIN-PEMISCOT-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-
PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-
MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-
TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-
FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...KENNETT...
CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...CORINTH...IUKA...
BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...AMORY...
ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR...SAVANNAH
800 AM CST THU NOV 8 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

TEMPERATURES ARE BEGINNING TO RISE ABOVE FREEZING ACROSS THE
ADVISORY AREA. THUS..THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

ARZ048-049-058-MSZ007-010-011-081500-
/O.EXP.KMEG.FR.Y.0010.000000T0000Z-121108T1400Z/
ST. FRANCIS-LEE AR-PHILLIPS-TUNICA-COAHOMA-QUITMAN-
INCLUDING THE CITIES OF...FORREST CITY...HELENA...TUNICA...
CLARKSDALE
800 AM CST THU NOV 8 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING...

TEMPERATURES ARE BEGINNING TO RISE INTO THE UPPER 30S TO LOWER 40S
ACROSS THE ADVISORY AREA. THUS...THE FROST ADVISORY WILL BE ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 7, 11:13 AM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 7, 11:13 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 AM CST WED NOV 7 2012

.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 945 AM CST WED NOV 7 2012/

UPDATE...

UPDATED TO INCREASE SKY COVER MAINLY FROM PORTIONS OF WEST TN INTO
NORTHEAST MS THIS AFTERNOON. ALSO ADDED A SLIGHT CHANCE OF RAIN
THIS AFTERNOON ALONG AND EAST OF A LINE FROM UNION CITY TN TO JACKSON
TO BOONEVILLE MS. AN UPPER LEVEL LOW EMBEDDED IN A BROAD UPPER
LEVEL TROUGH WILL MOVE SOUTHEASTWARD NEAR OR JUST WEST OF THE TN
RIVER THIS AFTERNOON MOVING TO OUR SOUTHEAST BY SUNSET. SATELLITE
SHOWS WIDESPREAD CLOUDS ASSOCIATED WITH THIS FEATURE WHICH WILL
GRADUALLY CLEAR FROM THE NORTHWEST WITH MOST LOCATIONS BECOMING
CLEAR BY EARLY THIS EVENING. SPOTTY MAINLY LIGHT RAIN MAY OCCUR IN
THE ABOVE MENTIONED AREA....ALSO CANNOT TOTALLY RULE OUT A FEW
SPRINKLES ACROSS MUCH OF THE REMAINDER OF WEST TN INTO MUCH OF
NORTH MS BUT DID NOT ADD THIS TO THE FORECAST SINCE IS EXPECTED TO
BE INSIGNIFICANT. BREEZY NORTHWEST WINDS ALONG WITH THE CLOUDS
WILL KEEP IT CHILLY.

JCL

DISCUSSION...  /ISSUED 323 AM CST WED NOV 7 2012/

SKIES ARE CLOUDY OVER MUCH OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI EARLY THIS MORNING WITH MOSTLY CLEAR OVER THE
REMAINDER OF THE FORECAST AREA. TEMPERATURES ARE GENERALLY IN THE
40S. SOME ISOLATED RAIN SHOWERS CONTINUE TO MOVE ACROSS PORTIONS
OF THE WEST TENNESSEE.

AN UPPER LEVEL DISTURBANCE CONTINUES TO DIVE SOUTH AND AN UPPER
LEVEL LOW WILL DROP INTO THE REGION LATER TODAY. THESE TWO
FEATURES WILL PRODUCE SOME ADDITIONAL LIGHT RAIN SHOWERS OVER
PORTIONS OF WEST TENNESSEE MAINLY THIS MORNING. HIGH PRESSURE WILL
START BUILDING INTO THE REGION THIS AFTERNOON BRINGING AN END TO
WHAT RAIN THERE IS AND CLEAR CLOUDS OUT OF THE REGION.

BY TONIGHT HIGH PRESSURE WILL BE FIRMLY IN PLACE LEADING TO CLEAR
SKIES AND CHILLY TEMPERATURES. SOME LOCATIONS IN WEST TENNESSEE
AND NORTHEAST MISSISSIPPI WILL COME CLOSE TO 32 DEGREES BY
THURSDAY MORNING. THURSDAY WILL BE ANOTHER SUNNY AND COOL DAY WITH
HIGHS IN THE UPPER 50S TO AROUND 60. BY THURSDAY NIGHT...THE
SURFACE HIGH WILL MOVE EAST OF THE REGION ALLOWING WINDS TO SHIFT
TO THE SOUTH AND BEGIN TO BRING WARMER AIR BACK IN THE FORECAST
AREA. BY FRIDAY...TEMPERATURES WILL BE MUCH CLOSER TO NORMAL
LEVELS WITH HIGHS IN THE MID TO UPPER 60S. FRIDAY NIGHT WILL BE
MILDER AS WELL AS SOUTH WINDS CONTINUE TO BRING WARMER AIR TO THE
REGION. SATURDAY WILL BE QUITE WARM FOR EARLY NOVEMBER WITH HIGHS
IN THE LOWER 70S.

BY SATURDAY NIGHT...A LARGE STORM SYSTEM WILL BE MOVING INTO THE
PLAINS STATES. BY SUNDAY...A COLD FRONT WILL BE MOVING INTO
NORTHWEST ARKANSAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY MAY MOVE
ACROSS EXTREME WESTERN SECTIONS OF THE FORECAST AREA. THE COLD
FRONT WILL MOVE INTO THE FORECAST AREA LATE SUNDAY NIGHT WHICH
WILL INCREASE THE CHANCE OF THUNDERSTORMS. THE FRONT WILL MOVE
THROUGH THE REMAINDER OF THE FORECAST AREA ON MONDAY WITH MORE
THUNDERSTORMS EXPECTED.

THE FRONT WILL BE EAST OF THE FORECAST AREA BY MONDAY NIGHT WITH
RAIN ENDING BY EARLY EVENING. HIGH PRESSURE WILL BUILD INTO THE
REGION BRINGING A RETURN TO DRY WEATHER WITH BELOW NORMAL
TEMPERATURES FOR MONDAY NIGHT AND TUESDAY.

ARS

&&

.AVIATION...
18Z TAF CYCLE

AN UPPER LEVEL LOW LOCATED OVER ILLINOIS WILL BRING A CHANCE OF
RAIN SHOWERS /VCSH/ TO MKL AND BKN SKIES TO ALL TAF SITES THIS
AFTERNOON. NONETHELESS...VFR CONDITIONS EXPECTED TO PREVAIL FOR
MUCH OF THE PERIOD. ADDED PATCHY FOG AT MKL/TUP AS A POTENTIAL
WILL EXIST FOR FOR THE DEVELOPMENT OF PATCHY FOG AT MKL/TUP
BETWEEN 08/10-12Z. NORTHWEST WINDS BETWEEN 10-12KTS WITH GUSTS TO
AROUND 18 KTS...WILL DIMINISH TO 4 KTS OR LESS AFTER 08/00Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  38  59  44 /  10   0   0   0
MKL  55  32  58  35 /  20   0   0   0
JBR  56  34  58  39 /  10   0   0   0
TUP  60  35  60  38 /  10  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Nov 7, 3:24 AM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
324 AM CST WED NOV 7 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
324 AM CST WED NOV 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:00 PM CSTFrost AdvisoryMEGShelby17 hr

Nearby

Freeze Warnings in Tennessee, 2012Freeze Warnings in Mississippi, 2012Freeze Warnings in Arkansas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.